Had my septum straightened and tip thinned at the same time. I was 19 and happy with the results until I was 25. The left side began to recede, revision was done by the same physician and I was happy for 6 years. Now, at 35, the pinch is back and its leaning left (especially when I smile). I’m prone to scar tissue. He recommended fillers this time around. I'm frustrated and would like to figure out if this is the right option and/or if I should find another surgeon based on the results so far.
Rhinoplasty Pinching Only to the Left 6 Years After Revision. Are Fillers Appropriate? (photo)
Doctor Answers 4
Pinching of nose
An injectable filler will give you a temporary fix for several months. This may work out nicely for you.
Nasal Valve Collapse
Your pinching is also called nasal valve collapse. You may notice that you have trouble breathing as well. Filler are NOT a good option in this case. Consider having a revision rhinoplasty with Nasal valve reconstruction.
Rhinoplasty Pinching Only to the Left 6 Years After Revision. Are Fillers Appropriate?
If your surgeon is an experienced rhinoplasty surgeon who performs hundreds a year, there may not be a lot that anyone can do. Having said that, I do not think a filler will help with the deviation. I would approach this through another rhinoplasty. Find a plastic surgeon with ELITE credentials who performs hundreds of rhinoplasties and rhinoplasty revisions each year. Then look at the plastic surgeon's website before and after photo galleries to get a sense of who can deliver the results. Kenneth Hughes, MD Los Angeles, CA
You might also like...
Avoid fillers in the alar rim after rhinoplasty surgery.
I am sorry that you are having issues with your nose. It looks like a scar contracture has occured in the left ala. This is repairable by an experienced Rhinoplasty surgeon. I do not like fillers in this area as the skin is very tight and can easily be damaged by attempts to inject a filler. The worst complication I have seen after a rhinoplasty was a patient that had filler injected here and it caused necrosis and skin loss. Please be careful. Consult an expert about your options to permenantly fix your problem, most likely with a cartilage graft from the ear.
I hope this helps